MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 471959
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as event 2 of b.Braun medical internal report number (b)(4).As reported by the user facility, no samples are available for further evaluation.Without the actual device and lot number, a thorough investigation could not be performed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If additional pertinent information becomes available, a follow-up will be submitted.
 
Event or Problem Description
Event 2: as reported by the user facility: "cracking is happening when sodium bicarbonate iv fluids are infusing for long durations of time.We utilize sodium bicarbonate fluids for long duration of time, depending on the patients' urine ph when we administer our high dose methotrexate chemotherapy regimen.We have also had issues with leur locks cracking with infusion of sodium bicarbonate.".

Brand Name
EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown 18109
MDR Report Key10969358
Report Number2523676-2020-00345
Device Sequence Number11002845
Product Code FPA
UDI-Device Identifier04046964184512
UDI-Public04046964184512
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K942988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number471959
Device Catalogue Number471959
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2020
Initial Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1